# SDR UIEA2019110605861

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,382 hours, 11,301 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D01704
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG PRV EICAS MSG AFTER ENGINE START.( ITEM 1: REMOVED AND REPLACED HIGH PRESSURE SHUTOFF VALVE IAW B767 MM 36-11-07 AND 36-11-08, NO HELP. OFF PART (PN: 790270-14, SN 880417H).  ITEM M3: REMOVED AND REPLACED HIGH PRESS CONTROLLER IAW B767 AMM 36-11-07, NO HELP.  OFF PART (PN: 773289-15, SN: 2018011638).  ITEM M2: REMOVED AND REPLACED R ENG BLEED CARD IAW B767 AMM REF 20-41-01. RAN ENG SEVERAL TIMES, NO FAULTS NOTED AT THIS TIME. )
